Journal of Symbolic Logic

Review: Wilhelm Ackermann, Begrundung Einer Strengen Implikation

Alan Ross Anderson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 22, Issue 3 (1957), 327-328.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732883

JSTOR
links.jstor.org

Citation

Anderson, Alan Ross. Review: Wilhelm Ackermann, Begrundung Einer Strengen Implikation. J. Symbolic Logic 22 (1957), no. 3, 327--328. https://projecteuclid.org/euclid.jsl/1183732883


Export citation